教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Blow-up for a reaction-diffusion equation with variable coefficient
學年101
學期1
出版(發表)日期2013/01/01
作品名稱Blow-up for a reaction-diffusion equation with variable coefficient
作品名稱(其他語言)
著者Guo, Jong-Shenq; Lin, Chang-Shou; Masahiko Shimojo
單位淡江大學數學學系
出版者Kidlington: Pergamon
著錄名稱、卷期、頁數Applied Mathematics Letters 26(1), pp.150-153
摘要We study the blow-up behavior for positive solutions of a reaction–diffusion equation with nonnegative variable coefficient. When there is no stationary solution, we show that the solution blows up in finite time. Under certain conditions, we then show that any point with zero source cannot be a blow-up point.
關鍵字Blow-up; Variable coefficient; Stationary solution; Blow-up point
語言英文
ISSN0893-9659;1873-5452
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!